RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 7-8, страницы 821–831 (Mi rcd228)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the Extendability of Noether’s Integrals for Orbifolds of Constant Negative Curvature

Valery V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: This paper is concerned with the problem of the integrable behavior of geodesics on homogeneous factors of the Lobachevsky plane with respect to Fuchsian groups (orbifolds). Locally the geodesic equations admit three independent Noether integrals linear in velocities (energy is a quadratic form of these integrals). However, when passing along closed cycles the Noether integrals undergo a linear substitution. Thus, the problem of integrability reduces to the search for functions that are invariant under these substitutions. If a Fuchsian group is Abelian, then there is a first integral linear in the velocity (and independent of the energy integral). Conversely, if a Fuchsian group contains noncommuting hyperbolic or parabolic elements, then the geodesic flow does not admit additional integrals in the form of a rational function of Noether integrals. We stress that this result holds also for noncompact orbifolds, when there is no ergodicity of the geodesic flow (since nonrecurrent geodesics can form a set of positive measure).

Ключевые слова: Lobachevsky plane, Fuchsian group, orbifold, Noether integrals

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was supported by the grant of the Russian Science Foundation (project No 14–50–00005).


DOI: https://doi.org/10.1134/S1560354716070054

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34A34, 58E10
Поступила в редакцию: 26.10.2016
Язык публикации: английский

Образец цитирования: Valery V. Kozlov, “On the Extendability of Noether’s Integrals for Orbifolds of Constant Negative Curvature”, Regul. Chaotic Dyn., 21:7-8 (2016), 821–831

Цитирование в формате AMSBIB
\RBibitem{Koz16}
\by Valery V. Kozlov
\paper On the Extendability of Noether’s Integrals for Orbifolds of Constant Negative Curvature
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 7-8
\pages 821--831
\mathnet{http://mi.mathnet.ru/rcd228}
\crossref{https://doi.org/10.1134/S1560354716070054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3626354}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403091800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85016016185}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd228
  • http://mi.mathnet.ru/rus/rcd/v21/i7/p821

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kozlov V.V., “on Reversibility in Systems With a Non-Compact Configuration Space and Non-Negative Potential Energy”, Pmm-J. Appl. Math. Mech., 81:4 (2017), 250–255  crossref  mathscinet  isi  scopus
  • Просмотров:
    Эта страница:66
    Литература:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018